# SDR FDEA202210152570

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB18278
- Condition: Cracked
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NUMBER 6 SLAT RIB FOUND CRACKED AT XOS 858.1 DURING INTERNAL   BORESCOPE INSPECTION.  RIB REMOVED AND FABRICATED PER DRAWING ARB1827 REVISION C.   INSTALLED FABRICATED RIB AT RIGHT HAND WING NUMBER 6 SLAT AT STATION XOS 858.1 AS   PER SRM 51-35-0-OG. AND EA: 1-5750-T0371095 PART 1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
